# SDR SWIA201642158

- Difficulty date: April 28, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 35,455 hours, 31,391 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR PANEL AT RBL 36 AT FS 439 TO FS 461.  CORROSION FOUND ON PRESSURE DECK, FLOOR SILL PANEL AT FS 439 TO FS 461 AT RBL 36 WAS BLENDED ON 4 EA SPOTS IAW REO.
